Translator Disclaimer
March 2010 Exponential estimates for plurisubharmonic functions
Tien-Cuong Dinh, Viêt-Anh Nguyên, Nessim Sibony
J. Differential Geom. 84(3): 465-488 (March 2010). DOI: 10.4310/jdg/1279114298

Abstract

We prove exponential estimates for plurisubharmonic functions with respect to Monge-Ampère measures with Hölder continuous potential. As an application, we obtain several stochastic properties for the equilibrium measures associated to holomorphic maps on projective spaces. More precisely, we prove the exponential decay of correlations, the central limit theorem for general d.s.h. observables, and the large deviations theorem for bounded d.s.h. observables and Hölder continuous observables.

Citation

Download Citation

Tien-Cuong Dinh. Viêt-Anh Nguyên. Nessim Sibony. "Exponential estimates for plurisubharmonic functions." J. Differential Geom. 84 (3) 465 - 488, March 2010. https://doi.org/10.4310/jdg/1279114298

Information

Published: March 2010
First available in Project Euclid: 14 July 2010

zbMATH: 1211.32021
MathSciNet: MR2669362
Digital Object Identifier: 10.4310/jdg/1279114298

Rights: Copyright © 2010 Lehigh University

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.84 • No. 3 • March 2010
Back to Top